Strong computational lower bounds via parameterized complexity. Chen, J., Huang, X., Kanj, I. A, & Xia, G. J Comp System Sci, 72(8):1346–1367, Elsevier, 2006.
bibtex   
@Article{chen06strong,
  author    = {Chen, Jianer and Huang, Xiuzhen and Kanj, Iyad A and Xia, Ge},
  title     = {Strong computational lower bounds via parameterized complexity},
  journal   = {J Comp System Sci},
  year      = {2006},
  volume    = {72},
  number    = {8},
  pages     = {1346--1367},
  owner     = {Sebastian},
  publisher = {Elsevier},
  timestamp = {2017.08.12},
}
Downloads: 0